# SDR SWIA201436204

- Difficulty date: January 23, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 33,089 hours, 46,604 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD LE INBD FALSE RIB CRACKED.  C-CHECK STOP DRILLED CRACK & INSTALLED REINFORCED DOUBLER 2024-T3 0.032" ON RT WING INBD LE INBD FALSE RIB IAW SRM.
